MAUDE Adverse Event Report: CLINICAL INNOVATIONS ROM-QCS; ROM PLUS® QUALITY CONTROL KIT FETAL MEMBRANE RUPTURE TEST

CLINICAL INNOVATIONS ROM-QCS; ROM PLUS® QUALITY CONTROL KIT FETAL MEMBRANE RUPTURE TEST
Catalog Number ROM-QC
Health Effect - Clinical Codes Tissue Damage (2104); Injury (2348)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time we are waiting for the sample to be returned for evaluation.
 
Event or Problem Description
Customer called and reported getting "pricked" by glass in negative qc vial.It happened a second time when using the positive vial (same product pack-both positive and negative) lot number tba.The hospital employee is going to follow hospital protocol and get tested.Information given on ifu regarding contents of positive vial.The product is available and will be returned for evaluation.The ifu states the following: caution: this product contains human sourced and/or potentially infectious components.Components sourced from human blood have been tested and found to be nonreactive for hbsag, anti-hiv 1/2, and anti-hcv.No known test method can offer complete assurance that products derived from human sources or inactivated microorganisms will not transmit infection.Therefore, it is recommended that all human sourced materials be considered potentially infectious and handled with appropriate biosafety practices.
 
Additional Manufacturer Narrative
Device history lot revew: there is nothing relative to the complaint.The lot met all specifications outlined for release.Sample analysis: the user returned the vial.It was determined on (b)(6) 2019 that this lot caused or contributed to the incident.A visual inspection indicated the vial was broken.The user broke the vial without use of the plastic sleeve.The complaint is confirmed.There is not further information from the end user if any further ill effect had occurred from this incident.This complaint has now been closed.Should any additional information be received, a supplemental will be filed.

Brand Name
ROM-QCS
Common Device Name
ROM PLUS® QUALITY CONTROL KIT FETAL MEMBRANE RUPTURE TEST
Manufacturer (Section D)
CLINICAL INNOVATIONS
747 w 4170 s
murray UT 84123
MDR Report Key8567067
Report Number1722684-2019-00004
Device Sequence Number1809789
Product Code JJX
UDI-Device Identifier00814247020451
UDI-Public00814247020451
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberROM-QC
Device Lot Number180252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;